The irregularity of two types of trees

Jianxi Li, Yang Liu, Wai Chee SHIU

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The irregularity of a graph G is defined as the sum of weights d(u) - d(v) of all edges uv of G, where d(u) and d(v) are the degrees of the vertices u and v in G, respectively. In this paper, some structural properties on trees with maximum (or minimum) irregularity among trees with given degree sequence and trees with given branching number are explored, respectively. Moreover, the corresponding trees with maximum (or minimum) irregularity are also found, respectively.

Original languageEnglish
Pages (from-to)203-216
Number of pages14
JournalDiscrete Mathematics and Theoretical Computer Science
Volume17
Issue number3
Publication statusPublished - 2016

Scopus Subject Areas

  • Theoretical Computer Science
  • Computer Science(all)
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Branching number
  • Degree sequence
  • Irregularity
  • Trees

Fingerprint

Dive into the research topics of 'The irregularity of two types of trees'. Together they form a unique fingerprint.

Cite this